# SDR SWAA2022020735291

- Difficulty date: December 27, 2017
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N8313F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38810
- Aircraft time: 20,009 hours, 8,527 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Rail
- Condition: Corroded
- Location: Fwd Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*(CORROSION)* FWD CARGO AFT BULKHEAD LOWER RAIL ASSY HAS CORROSION AROUND FASTENER HOLES / FWD CARGO AFT BULKHEAD LWR RAIL FOUND TO BE OUT OF LIMITS DUE TO NO SRM ALLOWABLE DAMAGE. REMOVED AND REPLACED RAIL PO 658685 IAW BOEING DWG 143A7902; SRM 51-40-02-0G-0;4;7
